# SDR AALA20090304TUL19

- Difficulty date: March 3, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N448AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49474
- Aircraft time: 62,837 hours, 33,316 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BAT5016
- Part serial: 18310
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH BATTERY PACK WEAK.  REPLACED BATTERY PACK WITH SERVICEABLE UNIT, OPERATIONAL CHECK GOOD PER M/M 33-60-98-4 AND WORK CARDS 4289 AND 4854.
